Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Abdominal pain, buscopan taken. Can take laxative?

abdominal pains and cramp with bloating which I think is IBS constipated aswell, have taken Buscopan this evening and wondered if I could also take a laxative to help as the pain is becoming unbearable
Asked On : Sat, 24 Mar 2012
Answers:  1 Views:  337
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Welcome to Health care magic forum.
It is not divisible to use medicines without consulting a doctor, as there are 9 quadrants of the abdomen, and each quadrant represents some of the diseases, of which some may be emergency conditions.
so i advise you to consult a surgeon for diagnosis and treatment.
I usually prescribe to my patient with such symptoms omeprazole, domperidone, and antacid gel, till the diagnosis is established.
Wishing for a quick and complete recovery. Thank you.
Answered: Tue, 25 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor